Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

White with darker pigmentation on penis. Size and prominence increasing, painless. Advice?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
I am 34 yrs old male. For about 3-4 weeks i have noticed two white patches of white colour with slightly darker pigmentation in the centre appearinng oon my penis............the size and prominence has been increasinng......need urgent advice of what it could be, whom should i refer to and anything else.
the marks do not pain neither is there any powdery substance.......
Posted Sat, 18 May 2013 in Men's Health
Answered by Dr. Raju A.T 40 hours later

Thanks for your query.

Patchy lesions on the penis specially ones which are lighter in complexion compared to the surrounding skin are usually due to fungal infections.

Most of times the lesions are not associated with itching or scalyness in the initial stage. If not treated can become itchy and scaly then there will be increased risk of local spread.

I suggest you to apply MICONAZOLE ointment over the affected part twice daily for a week. If not subsided then you may have to consult a Dermatalogist who can examine and if needed do a biopsy to find out the cause and treat accordingly.

Hope I answered your query.

Please let me know if there are any other concerns.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor